MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The concerned unit was inspected by siemens local service.The engineer replaced the pc; the system is working according to the specifications following the pc replacement.Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.(b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis one system.During an interventional procedure, the pc froze, and the system went into the bypass mode.The user switched off the system and the power supply distributor and tried rebooting the unit.However, was unable to restart the device.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.The reported event occurred in china.
 
Additional Manufacturer Narrative
H10: siemens completed the investigation of the reported event using log analysis, returned part analysis, and customer feedback.It is concluded that the system malfunction was probably caused by malfunctioning hard disks (root cause).The investigation result showed the hard disks, rams and the battery on the motherboard were missing in the pc.Siemens integrated new hard disks, rams and battery in the returned pc and then performed tests for it.The pc was powered on successfully and worked normally.Considering onsite feedback when installing old disks in the temporary pc used for troubleshooting, blue screen and some database issues had occurred sporadically.It is most likely that the old hard disks were malfunctioning, causing the pc hang issue.A general systematic error has not been identified.Further action by siemens is not deemed necessary.H11 corrected data: b2: other serious or important medical events was checked on the initial report dated august 15, 2022 in error.The event is not an adverse event.It was a product problem.Internal id # (b)(4).

Brand Name
ARTIS ONE
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave.
2nd, hi-tech industrial park
shenzhen, 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave.
2nd, hi-tech industrial park
shenzhen 51805 7
CH   518057
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15225471
Report Number3004754211-2022-38041
Device Sequence Number5542193
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public04056869009964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown